# SDR N6WA2015061503

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 16,305 hours, 10,812 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Out Of Position
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT WARNING IN FLIGHT.  FOUND RT PACK ACM T DUCT BLOWING ON RT BLEED LOOP AT 145R.  REPOSITIONED CLAMP IAW AMM 20-21-00.  PERFORMED OPERATIONS CHECK OF RT PACK IAW AMM 21-51-00.  OPERATIONS CHECKED GOOD.  NO LEAKS AT THIS TIME.
